# SDR P5CA9500667

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- Engine: Pwa JT9D7A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Turbine Case
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 S-FLANGE AT 2 O'CLOCK IS CRACKED IN TWO PLACES ONE ON THE OD AND ONE FROM RAIL TO CASE OF TURBINE.  REPAIRED PER 72-53-01
